Cetafen Extra Non Aspirin Pain Reliever

Cetafen Extra Non Aspirin Pain Reliever

Cetafen Extra Non-Aspirin Pain Relief

The maximum strength dose of acetaminophen pain reliever in an easy-to-swallow coated caplet. 500 mg caplets.
Available in 50 packet of 2 caplets (100 total caplets) or 125 packets of 2 caplets (250 total caplets)
Active Ingredient: Acetaminophen 500 mg

Other products by Hart

Add to Cart
ModelQty/bxQty1 to 1112 or more
557650/2 tablets
$4.48$4.26
5577125/2 tablets
$10.16$9.68
Add to Cart

Reviews

Be the first to submit a review on this product!

Review and Rate this Item